# SDR MYWA100003

- Difficulty date: January 2, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 23,821 hours, 8,529 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING DESCENT AUTO FAIL LIGHT AND ALTN LIGHT CAME ON.  NO PRESSURIZATION CHANGE.
